# SDR AALA20140120002

- Difficulty date: January 20, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 61,323 hours, 21,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGN BY TRASH CONTAINER DOOR CRACKED.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONS CHECKED NORMAL.
